Articles in Refereed Journals 2018

  • N. Ahmed, C. Bartsch, V. John, U. Wilbrandt, An assessment of solvers for some saddle point problems emerging from the incompressible Navier--Stokes equations, Computer Methods in Applied Mechanics and Engineering, 331 (2018), pp. 492--513, DOI 10.1016/j.cma.2017.12.004 .
  • N. Ahmed, V. John, G. Matthies, J. Novo, A local projection stabilization/continuous Galerkin--Petrov method for incompressible flow problems, Applied Mathematics and Computation, 333 (2018), pp. 304--324, DOI 10.1016/j.amc.2018.03.088 .
  • N. Ahmed, A. Linke, Ch. Merdon, On really locking-free mixed finite element methods for the transient incompressible Stokes equations, SIAM Journal on Numerical Analysis, 56 (2018), pp. 185--209.
  • U. Bandelow, A. Ankiewicz, S. Amiranashvili, N. Akhmediev, Sasa--Satsuma hierarchy of integrable evolution equations, Chaos. An Interdisciplinary Journal of Nonlinear Science, (2018), published online on 17.05.2018, DOI 10.1063/1.5030604 .
  • CH. Bayer, H. Mai, J.G.M. Schoenmakers, Forward-reverse expectation-maximization algorithm for Markov chains: Convergence and numerical analysis, Advances in Applied Probability, 2 (2018), pp. 621--644, DOI 10.1017/apr.2018.27 .
  • P. Dvurechensky, A. Gasnikov, A. Lagunovskaya, Parallel algorithms and probability of large deviation for stochastic convex optimization problems, Numerical Analysis and Applications, 11 (2018), pp. 33--37, DOI 10.1134/S1995423918010044 .
  • A. Gasnikov, P. Dvurechensky, M. Zhukovskii, S. Kim, S. Plaunov, D. Smirnov, F. Noskov, About the power law of the PageRank vector distribution. Part 2. Backley--Osthus model, power law verification for this model and setup of real search engines, Numerical Analysis and Applications, 11 (2018), pp. 16--32, DOI 10.1134/S1995423918010032 .
  • M. Eigel, J. Neumann, R. Schneider, S. Wolf, Non-intrusive tensor reconstruction for high dimensional random PDEs, Computational Methods in Applied Mathematics, (2018), published online on 25.07.2018, DOI 10.1515/cmam-2018-0028 .
  • P. Farrell, M. Patriarca, J. Fuhrmann, Th. Koprucki, Comparison of thermodynamically consistent charge carrier flux discretizations for Fermi--Dirac and Gauss--Fermi statistics, Optical and Quantum Electronics, (2018), published online on 07.02.2018, DOI 10.1007/s11082-018-1349-8 .
  • F. Dassi, L. Kamenski, P. Farrell, H. Si, Tetrahedral mesh improvement using moving mesh smoothing, lazy searching flips, and RBF surface reconstruction, Computer-Aided Design, 103 (2018), pp. 2--13, DOI 10.1016/j.cad.2017.11.010 .
  • F. Flegel, Localization of the principal Dirichlet eigenvector in the heavy-tailed random conductance model, Electronic Journal of Probability, 23 (2018), pp. 1--43, DOI doi:10.1214/18-EJP160 .
  • M. Becker, Th. Frenzel, Th. Niedermeyer, S. Reichelt, A. Mielke, M. Bär, Local control of globally competing patterns in coupled Swift--Hohenberg equations, Chaos. An Interdisciplinary Journal of Nonlinear Science, 28 (2018), pp. 043121/1--043121/11, DOI 10.1063/1.5018139 .
  • W. Dreyer, P. Friz, P. Gajewski, C. Guhlke, M. Maurelli, Stochastic many-particle model for LFP electrodes, Continuum Mechanics and Thermodynamics, 30 (2018), pp. 593--628, DOI 10.1007/s00161-018-0629-7 .
  • K. Chouk, P. Friz, Support theorem for a singular SPDE: The case of gPAM, Annales de l'Institut Henri Poincare. Probabilites et Statistiques, 54 (2018), pp. 202-219.
  • M. Hintermüller, M. Holler, K. Papafitsoros, A function space framework for structural total variation regularization with applications in inverse problems, Inverse Problems. An International Journal on the Theory and Practice of Inverse Problems, Inverse Methods and Computerized Inversion of Data, 34 (2018), pp. 064002/1--064002/39, DOI 10.1088/1361-6420/aab586 .
  • M. Hintermüller, M. Hinze, Ch. Kahle, T. Keil, A goal-oriented dual-weighted adaptive finite element approach for the optimal control of a nonsmooth Cahn--Hilliard--Navier--Stokes system, Optimization and Engineering. International Multidisciplinary Journal to Promote Optimization Theory & Applications in Engineering Sciences, (2018), published online on 23.06.2018, DOI 10.1007/s11081-018-9393-6 .
  • L. Adam, M. Hintermüller, Th.M. Surowiec, A semismooth Newton method with analytical path-following for the $H^1$-projection onto the Gibbs simplex, IMA Journal of Numerical Analysis, (2018), published online on 07.06.2018, DOI 10.1093/imanum/dry034 .
  • L. Adam, M. Hintermüller, Th.M. Surowiec, A PDE-constrained optimization approach for topology optimization of strained photonic devices, Annali di Matematica Pura ed Applicata. Serie Quarta. Fondazione Annali di Matematica Pura ed Applicata, c/o Dipartimento di Matematica ``U. Dini'', Firenze; Springer-Verlag, Heidelberg. English, French, German, Italian, English abstracts., 19 (2018), pp. 521--557, DOI 10.1007/s11081-018-9394-5 .
  • CH. Hirsch, B. Jahnel, R.I.A. Patterson, Space-time large deviations in capacity-constrained relay networks, ALEA. Latin American Journal of Probability and Mathematical Statistics, 15 (2018), pp. 587--615, DOI 10.30757/ALEA.v15-24 .
  • G. Botirov, B. Jahnel, Phase transitions for a model with uncountable spin space on the Cayley tree: The general case, Positivity. An International Mathematics Journal Devoted to Theory and Applications of Positivity, (2018), published online on 17.08.2018, DOI 10.1007/s11117-018-0606-1 .
  • G.R. Barrenechea, V. John, P. Knobloch, R. Rankin, A unified analysis of algebraic flux correction schemes for convection-diffusion equations, SeMA Journal. Boletin de la Sociedad Espannola de Matematica Aplicada, (2018), published online on 09.05.2018, DOI 10.1007/s40324-018-0160-6 .
  • V. John, S. Kaya, J. Novo, Finite element error analysis of a mantle convection model, International Journal of Numerical Analysis and Modeling. Wuhan University, Wuhan and Institute for Scientific Computing and Information(ISCI), Edmonton, Alberta. English., 15 (2018), pp. 677--698, DOI 10.20347/WIAS.PREPRINT.2403 .
  • J. DE Frutos, B. Garc'ia-Archilla, V. John, J. Novo, Analysis of the grad-div stabilization for the time-dependent Navier--Stokes equations with inf-sup stable finite elements, Advances in Computational Mathematics, 44 (2018), pp. 195--225.
  • TH. Koprucki, M. Kohlhase, K. Tabelow, D. Müller, F. Rabe, Model pathway diagrams for the representation of mathematical models, Optical and Quantum Electronics, (2018), published online on 23.01.2018, DOI 10.1007/s11082-018-1321-7 .
  • B. Drees, A. Kraft, Th. Koprucki, Reproducible research through persistently linked and visualized data, Optical and Quantum Electronics, 50 (2018), pp. 59/1--59/10, DOI 10.1007/s11082-018-1327-1 .
  • M. Biskup, R. Fukushima, W. König, Eigenvalue fluctuations for lattice Anderson Hamiltonians: Unbounded potentials, Interdisciplinary Information Sciences, (2018), published online on 29.06.2018.
  • M. Liero, S. Reichelt, Homogenization of Cahn--Hilliard-type equations via evolutionary Gamma-convergence, NoDEA. Nonlinear Differential Equations and Applications, (2018), published online on 29.01.2018, DOI 10.1007/s00030-018-0495-9 .
  • A. Linke, Ch. Merdon, M. Neilan, F. Neumann, Quasi-optimality of a pressure-robust nonconforming finite element method for the Stokes problem, Mathematics of Computation, 87 (2018), pp. 1543--1566, DOI 10.1090/mcom/3344 .
  • M. Akbas, A. Linke, L.G. Rebholz, P.W. Schroeder, The analogue of grad-div stabilization in DG methods for incompressible flows: Limiting behavior and extension to tensor-product meshes, Computer Methods in Applied Mechanics and Engineering, 341 (2018), pp. 917--938, DOI 10.20347/WIAS.PREPRINT.2448 .
  • A.W. Achtstein, O. Marquardt, R. Scott, M. Ibrahim, Th. Riedl, A.V. Prudnikau, A. Antanovich, N. Owchimikow, J.K.N. Lindner, M. Artemyev, U. Woggon, Impact of shell growth on revombination dynamics and exciton-phonon interaction in CdSe-CdS core-shell nanoplatelets, ACS Nano, 12 (2018), pp. 9476--9483, DOI 10.1021/acsnano.8b04803 .
  • M. Eigel, M. Marschall, R. Schneider, Sampling-free Bayesian inversion with adaptive hierarchical tensor representations, Inverse Problems. An International Journal on the Theory and Practice of Inverse Problems, Inverse Methods and Computerized Inversion of Data, 34 (2018), pp. 035010/1--035010/29, DOI 10.1088/1361-6420/aaa998 .
  • B. Hofmann, P. Mathé, Tikhonov regularization with oversmoothing penalty for non-linear ill-posed problems in Hilbert scales, Inverse Problems. An International Journal on the Theory and Practice of Inverse Problems, Inverse Methods and Computerized Inversion of Data, 34 (2018), pp. 015007/1--015007/14.
  • O. Burylko, A. Mielke, M. Wolfrum, S. Yanchuk, Coexistence of Hamiltonian-like and dissipative dynamics in chains of coupled phase oscillators with skew-symmetric coupling, SIAM Journal on Applied Dynamical Systems, 17 (2018), pp. 2076--2105, DOI 10.1137/17M1155685 .
  • J. Haskovec, S. Hittmeir, P. Markowich, A. Mielke, Decay to equilibrium for energy-reaction-diffusion systems, SIAM Journal on Mathematical Analysis, (2018), DOI 10.1137/16M1062065 .
  • I. Omelchenko, O.E. Omel'chenko, A. Zakharova, E. Schöll, Optimal design of the tweezer control for chimera states, Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, 97 (2018), published online on 25.01.2018, DOI https://doi.org/10.1103/PhysRevE.97.012216 .
  • O.E. Omel'chenko, The mathematics behind chimera states, Nonlinearity, 31 (2018), published online on 04.04.2018, DOI https://doi.org/10.1088/1361-6544/aaaa07 .
  • M. Heida, R.I.A. Patterson, D.R.M. Renger, Topologies and measures on the space of functions of bounded variation taking values in a Banach or metric space (The space of bounded variation with infinite-dimensional codom), Journal of Evolution Equations, (2018), published online on 14.09.2018, DOI 10.1007/s00028-018-0471-1 .
  • S. Amiranashvili, M. Radziunas, U. Bandelow, R. Čiegis, Numerical methods for accurate description of ultrashort pulses in optical fibers, Communications in Nonlinear Science and Numerical Simulation, 67 (2018), pp. 391--402, DOI 10.20347/WIAS.PREPRINT.2470 .
  • C. Brée, D. Gailevičius, V. Purlys, G.G. Werner, K. Staliunas, A. Rathsfeld, G. Schmidt, M. Radziunas, Chirped photonic crystal for spatially filtered optical feedback to a broad-area laser, Journal of Optics, 20 (2018), pp. 095804/1--095804/07, DOI 10.1088/2040-8986/aada98 .
  • H. Antil, C. Rautenberg, Fractional elliptic quasi-variational inequalities: Theory and numerics, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 20 (2018), pp. 1--24, DOI 10.4171/IFB/395 .
  • D. Horstmann, J. Rehberg, H. Meinlschmidt, The full Keller--Segel model is well-posed on fairly general domains, Nonlinearity, 31 (2018), pp. 1560--1592, DOI 10.1088/1361-6544/aaa2e1 .
  • V. Krätschmer, M. Ladkau, R.J.A. Laeven, J.G.M. Schoenmakers, M. Stadje, Optimal stopping under uncertainty in drift and jump intensity, Mathematics of Operations Research, (2018), published online on 09.08.2018, DOI 10.1287/moor.2017.0899 .
  • I. Silin, V. Spokoiny, Bayesian inference for spectral projectors of covariance matrix, Electronic Journal of Statistics, 12 (2018), pp. 1948--1987, DOI 10.1214/18-EJS1451 .
  • D. Peschka, N. Rotundo, M. Thomas, Doping optimization for optoelectronic devices, Optical and Quantum Electronics, (2018), DOI 10.1007/s11082-018-1393-4 .
  • G. Lazzaroni, R. Rossi, M. Thomas, R. Toader, Rate-independent damage in thermo-viscoelastic materials with inertia, Journal of Dynamics and Differential Equations, (2018), published online on 10.05.2018, DOI 10.1007/s10884-018-9666-y .
  • S. Bommer, R. Seemann, S. Jachalski, D. Peschka, B. Wagner, Impact of energy dissipation on interface shapes and on rates for dewetting from liquid substrates, Scientific Reports, 8 (2018), pp. 13295/1--13295/11, DOI 10.1038/s41598-018-31418-1 .
  • T. Ahnert, A. Münch, B. Niethammer, B. Wagner, Stability of concentrated suspensions under Couette and Poiseuille flow, Journal of Engineering Mathematics, (2018), published online on 21.02.2018, DOI 10.1007/s10665-018-9954-x .
  • T. Ahnert, A. Münch, B. Wagner, Models for the two-phase flow of concentrated suspensions, European Journal of Applied Mathematics, (2018), published online on 04.06.2018, DOI 10.1017/S095679251800030X .
  • W. Wagner, A random walk model for the Schrödinger equation, Mathematics and Computers in Simulation, 143 (2018), pp. 138--148, DOI 10.1016/j.matcom.2016.07.012 .
  • I. Franović, O. Omel'chenko, M. Wolfrum, Phase-sensitive excitability of a limit cycle, Chaos. An Interdisciplinary Journal of Nonlinear Science, 28 (2018), pp. 071105/1--071105/6, DOI 10.1063/1.5045179 .
  • O.O. Omel'chenko, M. Wolfrum, E. Knobloch, Stability of spiral chimera states on a torus, SIAM Journal on Applied Dynamical Systems, 17 (2018), pp. 97--127, DOI 10.1137/17M1141151 .
  • A. Alphonse, Ch.M. Elliott, J. Terra, A coupled ligand-receptor bulk-surface system on a moving domain: Well posedness, regularity and convergence to equilibrium, SIAM Journal on Mathematical Analysis, 50 (2018), pp. 1544--1592, DOI 10.1137/16M110808X .
  • M. Eigel, J. Neumann, R. Schneider, S. Wolf, Risk averse stochastic structural topology optimization, Computer Methods in Applied Mechanics and Engineering, 334 (2018), pp. 470--482, DOI 10.1016/j.cma.2018.02.003 .
  • M. Heida, M. Röger, Large deviation principle for a stochastic Allen--Cahn equation, Journal of Theoretical Probability, 31 (2018), pp. 364--401, DOI 10.1007/s10959-016-0711-7 .
  • M. Heida, B. Schweizer, Stochastic homogenization of plasticity equations, ESAIM. Control, Optimisation and Calculus of Variations, 24 (2018), pp. 153--176.
  • M. Landstorfer, On the dissociation degree of ionic solutions considering solvation effects, Electrochemistry Communications, 92 (2018), pp. 56--59, DOI 10.20347/WIAS.PREPRINT.2443 .
  • P. Corfdir, H. Li, O. Marquardt, G. Gao, M.R. Molas, J.K. Zettler, D. VAN Treeck, T. Flissikowski, M. Potemski, C. Draxl, A. Trampert, S. Fernández-Garrido, H.T. Grahn, O. Brandt, Crystal-phase quantum wires: One-dimensional heterostructures with atomically flat interfaces, Nano Letters, 18 (2018), pp. 247--254, DOI 10.1021/acs.nanolett.7b03997 .
  • A. Lejay, P. Pigato, Statistical estimation of the oscillating Brownian motion, Bernoulli. Official Journal of the Bernoulli Society for Mathematical Statistics and Probability, 24 (2018), pp. 3568--3602, DOI 10.3150/17-BEJ969 .
  • P. Pigato, Tube estimates for diffusion processes under a weak Hörmander condition, Annales de l'Institut Henri Poincare. Probabilites et Statistiques, 54 (2018), pp. 299--342, DOI 10.1214/16-AIHP805 .
  • M. Redmann, Type II singular perturbation approximation for linear systems with Lévy noise, SIAM Journal on Control and Optimization, 56 (2018), pp. 2120--2158, DOI 10.1137/17M113160X .
  • P. Gurevich, S. Reichelt, Pulses in FitzHugh--Nagumo systems with rapidly oscillating coefficients, Multiscale Modeling & Simulation. A SIAM Interdisciplinary Journal, 16 (2018), pp. 833--856.
  • A. Muntean, S. Reichelt, Corrector estimates for a thermo-diffusion model with weak thermal coupling, Multiscale Modeling & Simulation. A SIAM Interdisciplinary Journal, 16 (2018), pp. 807--832, DOI 10.1137/16M109538X .
  • D.R.M. Renger, Flux large deviations of independent and reacting particle systems, with implications for macroscopic fluctuation theory, Journal of Statistical Physics, (2018), published online on 10.07.2018, DOI 10.1007/s10955-018-2083-0 .
  • D.R.M. Renger, P. Koltai , From large deviations to transport semidistances: Coherence analysis for finite Lagrangian data, Journal of Non-Newtonian Fluid Mechanics, 28 (2018), pp. published 1915--1957 (online on 04.06.2018), DOI 10.1007/s00332-018-9471-0 .
  • D.R.M. Renger, Gradient and Generic systems in the space of fluxes, applied to reacting particle systems, Entropy. An International and Interdisciplinary Journal of Entropy and Information Studies, 20 (2018), 596, DOI 10.3390/e20080596 .
  • P. Colli, G. Gilardi, J. Sprekels, On a Cahn--Hilliard system with convection and dynamic boundary conditions, Annali di Matematica Pura ed Applicata. Serie Quarta. Fondazione Annali di Matematica Pura ed Applicata, c/o Dipartimento di Matematica ``U. Dini'', Firenze; Springer-Verlag, Heidelberg. English, French, German, Italian, English abstracts., 197 (2018), pp. 1445--1475, DOI 10.1007/s10231-018-0732-1 .
  • P. Colli, G. Gilardi, J. Sprekels, Optimal velocity control of a viscous Cahn--Hilliard system with convection and dynamic boundary conditions, SIAM Journal on Control and Optimization, 56 (2018), pp. 1665--1691, DOI 10.1137/17M1146786 .
  • P. Colli, G. Gilardi, J. Sprekels, Optimal boundary control of a nonstandard viscous Cahn--Hilliard system with dynamic boundary condition, Nonlinear Analysis. An International Mathematical Journal, 170 (2018), pp. 171--196, DOI 10.1016/j.na.2018.01.003 .